T Nation

Need Help, Cycle Swap Gone Bad


Okay so I was on 750mg Sus250 and 500mg Deca D for about 8 weeks. I achieved what i was hoping to do, so i decided to swap compounds to cut for the rest of my cycle.

I ran Exemestane all through had my e levels dialed in. However I read this study about it causing extreme hair loss as i am already thin… so i dropped it cold turkey(stupid) and hopped onto adex.

Im currently running 200mg Tren E, Mast E, and 250 Sust.

however. I know it was extremely un-intelligent, but i suddenly mid week dropped the original cycle and added in the 2nd.

HERES THE PROBLEM… First pin , great, little anxious, i assumed my E was high, dosed up on the AI, problem solved.
2nd pin. literally an hour after, almost panic sets on, anxiety heart rate, the whole nine… awful. So i thought maybe prolactin was elevated. added in .3 prami… no real relief.
So I took 1mg adex, almost 30 mins later, all sides ceased.
So the, 4 hours later, sudden onset of panic like symptoms, sexual dysfunction all signs of super high e2 for myself… Re-dosed with another 1mg, fixed me till this morning…

Day two, of extreme panic. upon waking extreme anxiety, sexual dys… so i dosed 1mg adex, .3 letro. panic gone till noon, as i just re-dosed in the same amount to prevent a full blown freak out in the office…

I have no idea why i’m rebounding like this. i figured that once my e lowered it would just hangout, it seems like something is causing it to constantly aggressively rise.

I feel like im losing my mind…

Could seriously use some help

-PS, i know this whole thing sounds insane and extremely stupid. it is. i should have let A compounds clear before adding B, i shouldn’t have swapped AI mid cycle…
Also, sorry for the horrible grammar and typing, i typed this extremely fast.

How to i make this anxiety go away?

I have access to pretty much every AI serm sarm possible.


You are reading about female cancer patients/survivors who are going after E2=zero. Their low estrogens is the cause of that hair loss. Anastrozole and other AIs would do the same. Many of those women have also been exposed to chemo and radiation that can also cause major hair loss.

If you found some data that applies to males looking to E2 in lower 20’s, please post that. You cannot include any male pattern baldness as that has a connection to T levels and gear. You also cannot include guys with hypothyroidism as that can cause hair thinning.

Now you then take major amounts of anastrozole and killed your E2 levels and you predictably feel like shit.

I don’t know what to tell you, its a mess.

This may be helpful: The PCT SERM dosing in this forum is wrong


Every time i add in AI, it alleviates the anxiety and such for a couple of hours?
nipple is puffy, irritaed. etc.

As if still high?
What advice to you have moving forward. lay off all AI?


bloodwork is the only way to know for sure otherwise you’re just throwing medications down your throat without knowing why